# SDR SWIA201231808

- Difficulty date: September 13, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,899 hours, 21,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF TRUNNION COLD WORK MOD TO RIGHT SIDE, FOUND CRACK AT 4TH 5/16 HOLE FROM FORWARD ON LOWER SKIN.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ 200 REO.
